The bar visibility number of a graph

Chang, YW and Hutchinson, JP and Jacobson, MS and Lehel, Jenő and West, DB (2004) The bar visibility number of a graph. SIAM JOURNAL ON DISCRETE MATHEMATICS, 18 (3). pp. 462-471.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:16
Last Modified: 11 Dec 2012 15:16
URI: http://eprints.sztaki.hu/id/eprint/3406

Update Item Update Item